# SDR HEEA084270

- Difficulty date: January 29, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- Aircraft time: 11,418 hours
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 206033111003
- Condition: Unsecure
- Location: Battery
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY DOOR OPENED ON APPROACH TO LANDING.  DAMAGED BOTH WINDSHIELDS. REPLACED WINDSHIELDS.
